# SDR IXXA05SMN314S

- Difficulty date: December 29, 2005
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Rt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT WING L/E HAS NON STANDARD REPAIR, XFS 761.695.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, 06014 DATED 01-1-06, SEMAN DWG  ED-4135 DATED 01-06-06, ED SEMAN 2005 1472 DATED 01-11-06.  REMOVED NON STANDARD REPAIR IAW DC8 SRM 51-1-21.  CUT OUT DAMAGED SECTION IAW SEMAN DWG ED-4135.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063) + (02 EA) FILLERS (AL 7075 T6 0.050) IAW SEMAN DWG ED-4135.  CLEANED TREATED; PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B, APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4135, DC8 SRM 51-3-0, DC8 SRM 51-1-21, DC8 SRM 51-3-1 (TORQUE).
